MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-15-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-15-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-15-T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection.
 
Event or Problem Description
Healthcare professional reported a infected right expander.The device has been explanted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Further investigation summary: with the information collected during the investigation, there is enough evidence to support that device serial number (b)(6) was manufactured under controlled conditions in accordance with allergan procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run (b)(6) is not related to any additional complaint infection record reported as of today.During the trend review of all infection complaints for the period of jan 2020 through dec 2021, no adverse trend was noted.Given the fact that the cause of the infection cannot be specifically associated to the manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time.

Brand Name
NATRELLE TE SMOOTH 133S-MV-15-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13563750
Report Number9617229-2022-01724
Device Sequence Number5833883
Product Code LCJ
UDI-Device Identifier10888628043893
UDI-Public10888628043893
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2025
Device Model Number133S-MV-15-T
Device Catalogue Number133S-MV-15-T
Device Lot Number3421725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale